Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 89, NWS Louisville, KY

March 2, 2012Crawford County, Harrison County, Perry County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 2, 2012, 3:25 PM EST for Crawford County, Harrison County, Perry County, Indiana; Meade County, Kentucky. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 3:25 PM EST (20:25 UTC)
Expired
Mar 2, 2012, 4:00 PM EST
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 56 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 3:34 PM ESTHAIL 0.72 W English, IN
Mar 2, 3:42 PM ESTHAIL 1Curby, IN60 MPH WINDS
Mar 2, 3:43 PM ESTHAIL 0.75Leavenworth, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 1:02 PM ESTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

971 
WUUS53 KLMK 022025
SVRLMK
INC025-061-123-KYC163-022100-
/O.NEW.KLMK.SV.W.0089.120302T2025Z-120302T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 400 PM EST/300 PM CST/

* AT 323 PM EST/223 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ECKERTY TO 7 MILES
  WEST OF APALONA TO 16 MILES WEST OF GATCHEL...MOVING EAST AT 80
  MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  ENGLISH...
  BROWNSTOWN AND WEST FORK...
  SWITZER CROSSROADS AND TERRY...
  CAREFREE AND ORIOLE...
  CAPE SANDY AND ROBERTA...

THIS INCLUDES INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 79 AND
92.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

&&

LAT...LON 3813 8668 3825 8669 3825 8668 3839 8668
      3839 8631 3842 8631 3842 8621 3823 8618
      3804 8622 3804 8669
TIME...MOT...LOC 2025Z 253DEG 68KT 3836 8657 3817 8671
          3805 8690
WIND...HAIL 60MPH 1.00IN

$$

AL
2 follow-up statements
936 
WWUS53 KLMK 022048
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EST FRI MAR 2 2012

INC025-061-123-KYC163-022100-
/O.CON.KLMK.SV.W.0089.000000T0000Z-120302T2100Z/
PERRY IN-HARRISON IN-CRAWFORD IN-MEADE KY-
348 PM EST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM
EST/300 PM CST/ FOR NORTHWESTERN MEADE...CRAWFORD...WESTERN HARRISON
AND NORTHEASTERN PERRY COUNTIES...

AT 343 PM EST/243 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DEPAUW TO
FREDONIA TO LEOPOLD...MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
  LODALE AND CEDAR FLAT...
  VALLEY CITY AND TITUS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 

WIDESPREAD WIND DAMAGE IS EXPECTED. WINDS MAY KNOCK DOWN TREES AND
POWER LINES...AND DAMAGE BUILDINGS AND HOMES. TAKE COVER NOW!

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

&&

LAT...LON 3813 8668 3826 8656 3839 8631 3842 8631
      3842 8621 3823 8618 3804 8622 3804 8669
TIME...MOT...LOC 2048Z 260DEG 57KT 3839 8614 3820 8628
          3808 8647
WIND...HAIL 70MPH 1.00IN

$$

AL
292 
WWUS53 KLMK 022057
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EST FRI MAR 2 2012

INC025-061-123-KYC163-022106-
/O.EXP.KLMK.SV.W.0089.000000T0000Z-120302T2100Z/
PERRY IN-HARRISON IN-CRAWFORD IN-MEADE KY-
357 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEADE...
CRAWFORD...WESTERN HARRISON AND NORTHEASTERN PERRY COUNTIES WILL
EXPIRE AT 400 PM EST/300 PM CST/...

THE STORMS THAT PROMPTED THE WARNING HAVE BEEN REPLACED FROM A 
TORNADO WARNING GOOD UNTIL 415 PM EST. STRONG STORMS REMAIN IN THE 
AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY RAIN AND 
DANGEROUS LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3813 8668 3826 8656 3839 8631 3842 8631
      3842 8621 3823 8618 3804 8622 3804 8669
TIME...MOT...LOC 2056Z 260DEG 57KT 3841 8598 3822 8612
          3810 8631

$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:14 PM EST, 11 minutes earlier.

Area forecast discussion, Mar 2, 3:14 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EST FRI MAR 02 2012

.Short Term (This Afternoon - Tomorrow)...
Updated at 312 PM EST Mar 2 2012

...Severe Weather Outbreak Threat continues in the Ohio Valley this
Afternoon and Evening with PDS Tornado Watch 58 in effect until 9 PM
EST/8 PM CST...

The warm front pushed through the forecast area earlier this
morning, raising temperatures into the 70s. The center of surface
low pressure is located in eastern IL/western IN. The pressure
gradient has strengthened substantially, pushing southerly gradient
wind gusts in excess of 40 mph. Expect this to continue ahead of the
cold front until that frontal boundary moves through.

The environment continues to destabilize as the surface low edges
closer. Latest SBCAPE from SPC mesoscale analysis page indicates
2500 J/kg placed squarely across the forecast area. Additionally,
the environment is strongly sheared, with 0-3km SR helicity over 400
m2/s2. Deep moisture is somewhat limited, but this will help support
discrete cells. As a result, anything that develops will quickly go
severe. This is evident across southern IN at this time. Significant
tornadoes are possible with this activity.

The potential remains for a squall line to develop along the cold
front, which will move through the area later this afternoon and
early this evening. Damaging winds will be the main threat, but
there will also be the lingering QLCS tornado threat, mainly
associated with bowing segments and line breaks, as well as the
possible embedded supercell.

From late evening onward storms should come to an end, with much
cooler air filtering in. Overnight lows will dip into the mid/upper
30s. Expect a dry day Saturday, with temperatures only ranging from
the mid 40s across the north to low 50s across the south.

.Long Term (Saturday Night through Friday)...
Updated at 312 PM EST Mar 2 2012

This section is largely unchanged from the previous forecast. Only
subtle changes were made.

Saturday Night - Monday...

Amplified trough axis will slide over the region Saturday night,
bringing increasing low level cloud cover, especially across the
northern portions of the CWA. Temperatures will likely drop into the
upper 20s and lower 30s. Mid level pattern will transition to a
northwest flow scenario as trough axis scoots east through Sunday.
With steepening low and mid level lapse rates and increasing depth
of moisture, expect to see scattered rain or snow showers during the
morning hours on Sunday along and north of I 64. Further south
should be just rain showers. Surface temperatures will likely warm
to the lower 40s north, upper 40s south by midday with any snow
shower chances changing to rain. Not expecting any accumulation in
the morning due to warm surfaces.

Sunday night and the first half of Monday could be interesting as
some of the forecast models indicate a strong wave and its
associated surface reflection (clipper) sliding across the Ohio
Valley. Precipitation would likely begin as rain or a rain/snow mix
and transition to all snow through Sunday evening. At this point,
not expecting much in the way of impacts from this system but it
will be one to keep an eye on as some models are quite robust with
QPF. Best chance at this point is along and north of I-64 through
midday Monday. Lows Sunday night will be in the 28-33 degree range
with Monday highs in the low and mid 40s.

Monday Night - Friday...

Weather will turn quite nice through mid week as upper level ridging
and surface high pressure dominate. Expect mostly clear skies with
temperatures warming to the mid and upper 50s by Tuesday. Wednesday
and Thursday will likely see the mercury in the 60s. Lows in the 25
to 30 degree range Monday night will warm to the upper 30s to around
40 Tuesday night and into the mid 40s Wednesday night. A frontal
boundary looks to set up along baroclinic zone from the Great Lakes
to the southern Plains on Thursday. Showers and thunderstorms should
stay mostly north and west of the CWA, however will mention at least
a small chance of precipitation along northwestern CWA Thursday
afternoon. Greater chances will occur Thursday night and through
Friday as a cold front swings through the Ohio Valley.

&&

.Aviation (18Z TAF Issuance)...
Updated at 1200 pm EST Mar 2 2012

Well...the WAA precipitation is coming to an end...with the warm
front north of SDF but not through LEX yet. For the next couple of
hours we will wait for storms to develop in the warm se tor and the
nasty storms over SE MO and Srn IL to progress east into a line this
evening.

South winds will increase with the passage of the warm front, with
gusts close to 30 kt expected this afternoon.

The atmosphere is becoming primed...with soundings showing LIS of -7
to -9...CAPES around 2000 J/KG and 500 mb jet moving in increase SRH
into the highest categories.  For now will put in storms based on
the latest WRF model and adjust as necessary  Airport personnel
should be prepared for possible tornado warnings between 20-02z.
Will include TEMPO groups for a 3-hr window, but expect it to
actually last an hour or less. While it will probably go down to IFR
at the height of the storm, expect that to last only a few minutes
so it is better covered with MVFR.

West winds will stay up for a couple hours after the evening fropa,
but should decouple around midnight. The 24-30 hr period at SDF does
include stronger winds and gusts as mixing resumes mid-morning
Saturday.

After the evening fropa the storms will exit to the east, giving way
to west winds and unrestricted ceiling/vis.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......RAS/AL/MJP
Long Term........BJS/MJP
Aviation.........JDG
Hazardous weather outlook, Mar 2, 11:29 AM EST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EST FRI MAR 2 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-031630-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1129 AM EST FRI MAR 2 2012 /1029 AM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...REST OF TODAY AND TONIGHT.

...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN THE OHIO
VALLEY THIS AFTERNOON AND EVENING...

A COLD FRONT WILL QUICKLY APPROACH FROM THE WEST THIS AFTERNOON AS
A STRONG LOW PRESSURE SYSTEM CONTINUES TO DEVELOP AND MOVE TOWARDS
OHIO. THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE COLD
FRONT...AND QUICKLY MOVE INTO CENTRAL KENTUCKY AND SOUTH-CENTRAL
INDIANA THIS AFTERNOON. BEST TIMING OF THESE STORMS WILL BE AFTER
2 OR 3 PM EST OVER WEST-CENTRAL KENTUCKY AND SOUTHWEST
INDIANA...AROUND THE 3 TO 5 PM EST NEAR THE I-65 CORRIDOR...AND
LASTING THROUGH ROUGHLY 8 OR 9PM EST ACROSS THE SOUTHERN BLUEGRASS
REGION.

ANY THUNDERSTORMS THAT DEVELOP AHEAD OF THIS COLD FRONT WILL
LIKELY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS LIKELY. IN
ADDITION...SOME TORNADOES WILL BE POSSIBLE...WITH THE POSSIBILITY
OF A FEW TORNADOES BECOMING VERY STRONG AND LONG-LIVED. SEVERE
WEATHER COULD OCCUR ANYWHERE IN THE OUTLOOK AREA...BUT THE
GREATEST THREAT WILL BE EAST OF INTERSTATE 65 AND SOUTH OF THE
BLUEGRASS PARKWAY.

A SQUALL LINE MAY DEVELOP ALONG THE COLD FRONT LATE THIS EVENING.
DAMAGING WINDS WILL BE THE MAIN THREAT WITH THE SQUALL LINE...BUT
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LIGHT SNOW SHOWERS ARE POSSIBLE EARLY SUNDAY MORNING AND AGAIN ON
SUNDAY NIGHT AND EARLY MONDAY...MAINLY NORTH OF THE I 64 CORRIDOR.
ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME.

THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...MAINLY NORTH OF
THE I-64 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE EXTREMELY NECESSARY THIS AFTERNOON AND EVENING TO
REPORT INSTANCES OF LARGE HAIL...WIND DAMAGE AND OF COURSE FUNNEL
CLOUDS OR TORNADOES TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE
OR LOCAL MEDIA AND LAW ENFORCEMENT.

AL

In the hours before

Local storm report, Mar 2, 3:10 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND GST     NEW PEKIN               38.50N  86.02W
03/02/2012  E100 MPH         WASHINGTON         IN   TRAINED SPOTTER

            AT EAST WASHINGTON ELEMENTARY SCHOOL

&&

EVENT NUMBER LMK1200191

CMC
Local storm report, Mar 2, 3:11 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FUNNEL CLOUD     HENRYVILLE              38.53N  85.77W
03/02/2012                   CLARK              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200192

SZAPPANOS
Local storm report, Mar 2, 3:13 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          NEW PEKIN               38.50N  86.02W
03/02/2012                   WASHINGTON         IN   TRAINED SPOTTER

            INJURIES IN TOWN

&&

EVENT NUMBER LMK1200194

CMC
Local storm report, Mar 2, 3:14 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TORNADO          4 W HENRYVILLE          38.53N  85.84W
03/02/2012                   CLARK              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200195

SZAPPANOS
Local storm report, Mar 2, 3:18 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TORNADO          HENRYVILLE              38.53N  85.77W
03/02/2012                   CLARK              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200196

SZAPPANOS
Local storm report, Mar 2, 3:20 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TORNADO          NABB                    38.61N  85.63W
03/02/2012                   SCOTT              IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200197

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:49 AM ESTSpecial Weather StatementLMKPerry26 min
Mar 2, 5:34 AM ESTSevere Thunderstorm WarningLMKHarrison26 min
Mar 2, 5:56 AM ESTSpecial Weather StatementLMKHarrison64 min
Mar 2, 7:00 AM ESTSpecial Weather StatementLMKFloyd30 min
Mar 2, 7:48 AM ESTSpecial Weather StatementLMKWashington27 min
Mar 2, 9:24 AM ESTSpecial Weather StatementLMKScott, Washington36 min
Mar 2, 9:33 AM ESTSpecial Weather StatementLMKDubois27 min
Mar 2, 10:05 AM ESTSpecial Weather StatementLMKOrange25 min
Mar 2, 10:07 AM ESTSpecial Weather StatementLMKHarrison23 min
Mar 2, 10:20 AM ESTSevere Thunderstorm WarningLMKClark, Crawford, Harrison, Orange, Washington25 min
Mar 2, 10:46 AM ESTSpecial Weather StatementLMKScott, Washington29 min
Mar 2, 11:13 AM ESTSpecial Weather StatementLMKJefferson17 min
Mar 2, 1:59 PM ESTTornado WarningLMKDubois, Perry46 min
Mar 2, 2:16 PM ESTTornado WarningLMKCrawford, Orange44 min
Mar 2, 2:40 PM ESTTornado Warning EmergencyLMKClark, Crawford, Floyd, Harrison, Orange, Washington50 min
Mar 2, 2:42 PM ESTFlash Flood WarningLMKCrawford, Dubois, Orange3 hr
Mar 2, 2:42 PM ESTTornado WarningLMKDubois18 min
Mar 2, 2:58 PM ESTTornado WarningLMKCrawford, Orange17 min
Mar 2, 3:06 PM ESTTornado Warning EmergencyLMKClark, Jefferson, Scott, Washington39 min
Mar 2, 3:15 PM ESTSevere Thunderstorm WarningLMKDubois, Perry30 min
Mar 2, 3:19 PM ESTSevere Thunderstorm WarningLMKPerry26 min
Mar 2, 3:26 PM ESTTornado WarningLMKPerry34 min
Mar 2, 3:33 PM ESTTornado WarningLMKPerry27 min
Mar 2, 3:39 PM ESTTornado Warning EmergencyLMKClark, Jefferson, Scott36 min
Mar 2, 3:41 PM ESTTornado WarningLMKCrawford, Harrison, Orange, Washington34 min
Mar 2, 3:50 PM ESTSpecial Weather StatementLMKClark, Floyd, Harrison25 min
Mar 2, 3:51 PM ESTTornado WarningLMKClark24 min
Mar 2, 3:53 PM ESTTornado WarningLMKHarrison22 min
Mar 2, 3:55 PM ESTSevere Thunderstorm WarningLMKClark, Floyd, Harrison, Washington20 min
Mar 2, 4:10 PM ESTSevere Thunderstorm WarningLMKClark, Jefferson, Scott35 min
Mar 2, 4:15 PM ESTSevere Thunderstorm WarningLMKHarrison30 min
Mar 2, 4:20 PM ESTTornado WarningLMKHarrison25 min
Mar 2, 4:27 PM ESTFlash Flood WarningLMKClark, Crawford, Harrison, Jefferson, Scott, Washington3 hr
Mar 2, 3:50 AM ESTSpecial Weather StatementLMKOhio25 min
Mar 2, 4:08 AM ESTSpecial Weather StatementLMKEdmonson37 min
Mar 2, 4:24 AM ESTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hart, Warren36 min
Mar 2, 4:45 AM ESTSpecial Weather StatementLMKLarue30 min
Mar 2, 5:17 AM ESTSpecial Weather StatementLMKMarion, Taylor28 min
Mar 2, 6:07 AM ESTSpecial Weather StatementLMKBoyle, Garrard23 min
Mar 2, 6:40 AM ESTSpecial Weather StatementLMKGarrard, Madison35 min
Mar 2, 7:34 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio26 min
Mar 2, 7:41 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren22 min
Mar 2, 8:03 AM ESTSpecial Weather StatementLMKCumberland, Monroe27 min
Mar 2, 8:08 AM ESTSpecial Weather StatementLMKButler, Grayson22 min
Mar 2, 8:15 AM ESTSevere Thunderstorm WarningLMKCumberland, Monroe30 min
Mar 2, 8:25 AM ESTSpecial Weather StatementLMKClinton, Cumberland35 min
Mar 2, 8:36 AM ESTSpecial Weather StatementLMKGrayson24 min
Mar 2, 8:38 AM ESTSpecial Weather StatementLMKJefferson, Oldham22 min
Mar 2, 8:52 AM ESTSpecial Weather StatementLMKBullitt, Hardin23 min
Mar 2, 8:53 AM ESTSpecial Weather StatementLMKRussell37 min
Mar 2, 9:02 AM ESTSpecial Weather StatementLMKHenry28 min
Mar 2, 9:09 AM ESTSpecial Weather StatementLMKFranklin36 min
Mar 2, 9:24 AM ESTSevere Thunderstorm WarningLMKJefferson26 min
Mar 2, 9:29 AM ESTSpecial Weather StatementLMKHancock31 min
Mar 2, 9:46 AM ESTSpecial Weather StatementLMKOldham29 min
Mar 2, 3:50 PM ESTTornado WarningLMKGrayson, Ohio25 min
Mar 2, 3:56 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio19 min
Mar 2, 4:02 PM ESTSevere Thunderstorm WarningLMKBullitt, Hardin28 min
Mar 2, 4:07 PM ESTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington23 min
Mar 2, 4:07 PM ESTTornado WarningLMKHenry23 min
Mar 2, 4:11 PM ESTTornado WarningLMKBreckinridge, Grayson, Hardin, Ohio34 min
Mar 2, 4:27 PM ESTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more33 min
Mar 2, 4:30 PM ESTSevere Thunderstorm WarningLMKShelby, Spencer30 min
Mar 2, 4:32 PM ESTSevere Thunderstorm WarningLMKHenry28 min
Mar 2, 4:34 PM ESTTornado WarningLMKBullitt, Shelby, Spencer26 min
Mar 2, 4:37 PM ESTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren23 min
Mar 2, 4:38 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Warren37 min
Mar 2, 4:39 PM ESTTornado WarningLMKFayette, Jessamine, Woodford21 min
Mar 2, 4:41 PM ESTTornado WarningLMKButler, Logan, Warren34 min
Mar 2, 4:42 PM ESTTornado WarningLMKGarrard, Madison33 min
Mar 2, 4:43 PM ESTTornado WarningLMKHardin, Larue32 min
Mar 2, 4:44 PM ESTTornado WarningLMKAllen, Logan, Simpson, Warren46 min
Mar 2, 4:46 PM ESTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor29 min
Mar 2, 4:53 PM ESTTornado WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford22 min
Mar 2, 4:59 PM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Nicholas16 min
Mar 2, 5:04 PM ESTTornado WarningLMKClark, Madison11 min
Mar 2, 5:04 PM ESTTornado WarningLMKLogan, Warren26 min
Mar 2, 5:04 PM ESTTornado WarningLMKMarion, Nelson, Washington26 min
Mar 2, 5:09 PM ESTTornado WarningLMKButler, Edmonson, Hart, Warren36 min
Mar 2, 5:10 PM ESTTornado WarningLMKMarion, Taylor35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.